# SDR QXEA2020110600308

- Difficulty date: November 5, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 43,487 hours, 45,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ditching Dam
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DITCHING DAM IS LOOSE.  REMOVED FROM SERVICE.  MCD DITCHING DAM NOT LOOSE.  NO DEFECTS NOTED WITH MCD DITCHING DAM.  RESTOWED MCD DITCHING DAM AS NEEDED.  NO DEFECTS NOTED AT THIS TIME.  RETURNED TO SERVICE.
